How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am 42 years old and am considering a weight loss program

Customer Question

I am 42 years old and am considering a weight loss program that may include HCG drops and/or progesterone cream.
I currently take fenofibrate for high triglicerides (1124! To 400 so far). I also take amilodipine for high blood pressure and an asthma inhalable steroid as needed.
I have met with a dietician and have had my muscle and bone density measured and have already started a healthy eating regimen. I have also bought kayaks and have started hiking a year ago along with cross country skiing in the winter months when I can't walk.
I used to own a weight room and completely understand importance of protein vs carbs and the proper ratios coming from proper sources...
I need to loose 30-50 pounds because I want to get off of as many medications as I can! I have placed the lifestyle change as a priority! But I would like to consider a weight loss program that has worked for SO MANY people I know but I need to make sure not to take anything that will make my fenofibrate or amilodipine stop working...OR CAUSE MY TRIGLICERIDES TO GO UP EVEN MORE.
Can u tell me if HCG and PROGESTERONE CREAM IS INTERACTIVE WITH ANY OF MY MEDICATIONS? I am excited to finally feel like I have hope of getting the extra pounds off as I have tried for years with just diet and exercise but don't want to hurt myself further.
Thank u for your time.
Submitted: 12 months ago.
Category: Medical
Expert:  Dr Basu replied 12 months ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Progesterone cream can raise your cholesterol, triglycerides and blood pressure.

HCG drops gets digested in the stomach --hence no side effect should be experienced.

The efficacy of HCG drops is questionable not proven though.

Low calorie healthy diet and exercise recommended with HCG drops usually do the tricks of weight loss.

Progesterone cream short term use upto 3 months may be ok --but still should be monitored given its side effects.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions